Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 148173, 18 pages
http://dx.doi.org/10.1155/2015/148173
Research Article

A Simplified Output Regulator for a Class of Takagi-Sugeno Fuzzy Models

Instituto Politécnico Nacional, SEPI-ESIME Zacatenco, Avenue IPN S/N, 07738 México, DF, Mexico

Received 10 January 2015; Revised 1 April 2015; Accepted 1 April 2015

Academic Editor: Qingling Zhang

Copyright © 2015 Tonatiuh Hernández-Cortés et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. A. Francis, “The linear multivariable regulator problem,” SIAM Journal on Control and Optimization, vol. 15, no. 3, pp. 486–505, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  2. B. A. Francis and W. M. Wonham, “The internal model principle of control theory,” Automatica, vol. 12, no. 5, pp. 457–465, 1976. View at Google Scholar · View at MathSciNet
  3. A. Isidori and C. I. Byrnes, “Output regulation of nonlinear systems,” IEEE Transactions on Automatic Control, vol. 35, no. 2, pp. 131–140, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. B. Castillo-Toledo, S. Di Gennaro, and F. Jurado, “Trajectory tracking for a quadrotor via fuzzy regulation,” in Proceedings of the World Automation Congress (WAC '12), pp. 1–6, June 2012.
  5. S. Chen, “Output regulation of nonlinear singularly perturbed systems based on T-S fuzzy model,” Journal of Control Theory and Applications, vol. 3, no. 4, pp. 399–403, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. Tapia-Herrera, J. A. Meda-Campaña, S. Alcántara-Montes, T. Hernández-Cortés, and L. Salgado-Conrado, “Tuning of a TS fuzzy output regulator using the steepest descent approach and ANFIS,” Mathematical Problems in Engineering, vol. 2013, Article ID 873430, 14 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  7. K.-Y. Lian and J.-J. Liou, “Output tracking control for fuzzy systems via output feedback design,” IEEE Transactions on Fuzzy Systems, vol. 14, no. 5, pp. 628–639, 2006. View at Publisher · View at Google Scholar · View at Scopus
  8. X.-J. Ma and Z.-Q. Sun, “Output tracking and regulation of nonlinear system based on takagi-sugeno fuzzy model,” IEEE Transactions on Systems, Man, and Cybernetics, Part B: Cybernetics, vol. 30, no. 1, pp. 47–59, 2000. View at Publisher · View at Google Scholar · View at Scopus
  9. H. J. Lee, J. B. Park, and Y. H. Joo, “Comments on ‘output tracking and regulation of nonlinear system based on Takagi-Sugeno fuzzy model’,” IEEE Transactions on Systems, Man, and Cybernetics, Part B: Cybernetics, vol. 33, no. 3, pp. 521–523, 2003. View at Publisher · View at Google Scholar
  10. J. A. Meda-Campaña, B. Castillo-Toledo, and G. Chen, “Synchronization of chaotic systems from a fuzzy regulation approach,” Fuzzy Sets and Systems, vol. 160, no. 19, pp. 2860–2875, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. A. Meda-Campaña, J. C. Gómez-Mancilla, and B. Castillo-Toledo, “Exact output regulation for nonlinear systems described by Takagi-Sugeno fuzzy models,” IEEE Transactions on Fuzzy Systems, vol. 20, no. 2, pp. 235–247, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. C. Byrnes, F. Priscoli, and A. Isidori, Output Regulation of Uncertain Nonlinear Systems, Birkhäuser, 1997.
  13. A. Isidori, Nonlinear Control Systems, Communications and Control Engineering Series, Springer, Berlin, Germany, 3rd edition, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  14. K. Tanaka and H. O. Wang, Fuzzy Control Systems Design and Analysis. A Linear Matrix Inequality Approach, John Wiley & Sons, New York, NY, USA, 2001.
  15. L.-X. Wang, A Course in Fuzzy Systems and Control, Prentice Hall, Upper Saddle River, NJ, USA, 1997.
  16. I. Abdelmalek, N. Goléa, and M. L. Hadjili, “A new fuzzy Lyapunov approach to non-quadratic stabilization of Takagi-Sugeno fuzzy models,” International Journal of Applied Mathematics and Computer Science, vol. 17, no. 1, pp. 39–51, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. A. Meda-Campaña and B. Castillo-Toledo, “On the output regulation for TS fuzzy models using sliding modes,” in Proceedings of the American Control Conference (ACC '05), pp. 4062–4067, Portland, Ore, USA, June 2005. View at Scopus
  18. B. Castillo-Toledo and J. A. Meda-Campaña, “The fuzzy discrete-time robust regulation problem: a LMI approach,” in Proceedings of the 41st IEEE Conference on Decision and Control, vol. 2, pp. 2159–2164, IEEE, Las Vegas, Nev, USA, December 2002. View at Scopus
  19. B. Castillo-Toledo, J. A. Meda-Campaña, and A. Titli, “A fuzzy output regulator for Takagi-Sugeno fuzzy models,” in Proceedings of the IEEE International Symposium on Intelligent Control, pp. 310–315, Houston, Tex, USA, October 2003. View at Publisher · View at Google Scholar
  20. B.-C. Ding, H.-X. Sun, and Y.-E. Qiao, “Stability analysis of T-S fuzzy control systems based on parameter-dependent Lyapunov function,” Acta Automatica Sinica, vol. 31, no. 4, pp. 651–654, 2005. View at Google Scholar · View at Scopus
  21. M. Narimani, H. K. Lam, R. Dilmaghani, and C. Wolfe, “LMI-based stability analysis of fuzzy-model-based control systems using approximated polynomial membership functions,” IEEE Transactions on Systems, Man, and Cybernetics, Part B: Cybernetics, vol. 41, no. 3, pp. 713–724, 2011. View at Publisher · View at Google Scholar · View at Scopus
  22. H. K. Lam, “Polynomial fuzzy-model-based control systems: stability analysis via piecewise-linear membership functions,” IEEE Transactions on Fuzzy Systems, vol. 19, no. 3, pp. 588–593, 2011. View at Publisher · View at Google Scholar · View at Scopus
  23. K. Tanaka, T. Hori, and H. O. Wang, “A fuzzy Lyapunov approach to fuzzy control system design,” in Proceedings of the American Control Conference, vol. 6, pp. 4790–4795, Arlington, Va, USA, June 2001. View at Publisher · View at Google Scholar
  24. K. Tanaka, T. Hori, and H. O. Wang, “A multiple Lyapunov function approach to stabilization of fuzzy control systems,” IEEE Transactions on Fuzzy Systems, vol. 11, no. 4, pp. 582–589, 2003. View at Publisher · View at Google Scholar · View at Scopus
  25. S. Zhou, G. Feng, J. Lam, and S. Xu, “Robust H control for discrete-time fuzzy systems via basis-dependent Lyapunov functions,” Information Sciences, vol. 174, no. 3-4, pp. 174–197, 2005. View at Publisher · View at Google Scholar